Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My second day on Zoloft (for panic/anxiety)

Posted by jamie on December 15, 1999, at 14:37:15

In reply to My second day on Zoloft (for panic/anxiety), posted by CM on December 15, 1999, at 4:15:28

CM, what you describe is quite typical of zoloft at first. The jitteriness, anxiety, shakiness, panic, etc all goes away. I think you did the right thing by cutting the dose back to 25mg. You can break that in half as well if 25mg is still too much. As your body adjusts in a few days you can titrate back up. No pun intended, but don't panic. The side effects you are having are normal and will go away. Meanwhile, keep your dose at a comfortable level and increase it as tolerated. You will find as time goes by it is easier and easier.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:16938